# SDR RAIA950853

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 2170 · Humidity Control System
- Part: Water Sock
- Part number: 8323715
- Condition: Dirty
- Location: Lt Pack
- Part time: 9,365 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7104 - SUPPLEMENT - EXCESSIVE OIL SMELLING SMOKE FROM FLOWS.  MAINTENANCE REPLACED LT PACK WATER SOCK.  SYSTEM CHECK GOOD.  (X)
